“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 170
School of Mathematics
  Title:   On the product of T-fuzzy subgroups
1.  M. Mashinchi
2.  M.M. Zahedi
  Status:   Published
  Journal: Ann. Univ. Sci. Budapest. Sect. Comput.
  Vol.:  12
  Year:  2003
  Pages:   167-171
  Supported by:  IPM
In this paper we use the notion of T-fuzzy (normal) subgroup and consider the product of T-fuzzy subgroups. Then we give a necessary and sufficient condition such that this product is a T-fuzzy subgroup. Also we prove some other properties of this product.

Download TeX format
back to top
scroll left or right